Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Tiny red bumps all over face after using CeraVe?
An_251887 posted:
Hello. On the recommendation of my dermatologist, I started using CeraVe moisturizing lotion (the AM and PM types) for flaky, dry skin on my face. The morning after using the CeraVe, I noticed tiny red bumps all over my face. They were not like pimples, but seemed more like a rash/irritation.

I don't have any pictures since I stopped using the CeraVe because of it, but does anyone know what could be causing this or a different product to try that might not give me the little red bumps all over my face? This is so frustrating, because CeraVe was the ONLY product I've found that kept my extremely, extremely dry/flaky skin moisturized all day

Thanks for any help. btw, these are the exact moisturizers I was using:
Mary Ruth Buchness, MD responded:
Hi, An. Were the bumps itchy or painful?

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Cure/Help for Perioral Dermatitis
I have had Perioral Dermatitis since Feb 13, 2014. For four months I have been going crazy trying to manage it and make it go away. I've ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.